MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD KIT URIN CUP PLC 16X100 10.0 UA YEL; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON & CO. (BROKEN BOW) BD KIT URIN CUP PLC 16X100 10.0 UA YEL; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Catalog Number 364981
Medical Device Problem Codes Short Fill (1575); Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter state: address information was not able to be obtained.(b)(6) was used as a place holder based on the user area code.(b)(4).Investigation summary: bd had not received samples or photos from the customer for evaluation.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality non-conformance's during manufacturing of the product.
 
Event or Problem Description
It was reported that the tube under filled during use with a bd kit urin cup plc 16x100 10.0 ua yel.The following information was provided by the initial reporter: it was reported that the tube was not filling.

Brand Name
BD KIT URIN CUP PLC 16X100 10.0 UA YEL
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key10471768
Report Number1917413-2020-00770
Device Sequence Number19669291
Product Code KDT
UDI-Device Identifier00382903649815
UDI-Public00382903649815
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2022
Device Catalogue Number364981
Device Lot Number0057623
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;